Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 4 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 4 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF     Request Permissions
On rings of analytic functions
Lipman Bers.
Bull. Amer. Math. Soc. 54 (1948), 311-315
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024970
The center of a Jordan ring
N. Jacobson.
Bull. Amer. Math. Soc. 54 (1948), 316-322
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024422
On prime power Abelian groups
Yenchien Yeh.
Bull. Amer. Math. Soc. 54 (1948), 323-327
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024428
Symmetry of algebras over a number field
Saunders MacLane.
Bull. Amer. Math. Soc. 54 (1948), 328-333
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025442
Determination of all classes of positive quaternary quadratic forms which represent all (positive) integers
Margaret F. Willerding.
Bull. Amer. Math. Soc. 54 (1948), 334-337
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024939
Quadratic forms over fields with a valuation
William H. Durfee.
Bull. Amer. Math. Soc. 54 (1948), 338-351
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024882
Relations between hypersurface cross ratios, and a combinatorial formula for partitions of a polygon, for permanent preponderance, and for non-associative products
Th. Motzkin.
Bull. Amer. Math. Soc. 54 (1948), 352-360
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024411
Independence of resultants
Th. Motzkin.
Bull. Amer. Math. Soc. 54 (1948), 360-365
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024412
On the sum of cubes
E. Rosenthall.
Bull. Amer. Math. Soc. 54 (1948), 366-370
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024919
On some new questions on the distribution of prime numbers
P. Erdös and P. Turán.
Bull. Amer. Math. Soc. 54 (1948), 371-378
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024460
On Mersenne’s number $M_{227}$ and cognate data
H. S. Uhler.
Bull. Amer. Math. Soc. 54 (1948), 378-380
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0023829
Recursive properties of transformation groups. II
W. H. Gottschalk.
Bull. Amer. Math. Soc. 54 (1948), 381-383
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024584
Fixed point theorems for interior transformations
O. H. Hamilton.
Bull. Amer. Math. Soc. 54 (1948), 383-385
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025160
An extension of Alexandroff’s mapping theorem
C. H. Dowker.
Bull. Amer. Math. Soc. 54 (1948), 386-391
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024622
On mean values
J. Aczél.
Bull. Amer. Math. Soc. 54 (1948), 392-400
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024482
On an inequality of P. Turán concerning Legendre polynomials
G. Szegö.
Bull. Amer. Math. Soc. 54 (1948), 401-405
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0023954
Note on the eigenvalues of the Sturm-Liouville differential equation
Gerald Freilich.
Bull. Amer. Math. Soc. 54 (1948), 405-408
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0025652
A homogeneous differential system of infinite order with nonvanishing solution
S. Bochner and D. V. Widder.
Bull. Amer. Math. Soc. 54 (1948), 409-415
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024006
The range of a vector measure
Paul R. Halmos.
Bull. Amer. Math. Soc. 54 (1948), 416-421
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024963
On the distribution of the maximum of successive cumulative sums of independently but not identically distributed chance variables
Abraham Wald.
Bull. Amer. Math. Soc. 54 (1948), 422-430
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024597
Approximation by polygons and polyhedra
László Fejes Tóth.
Bull. Amer. Math. Soc. 54 (1948), 431-438
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0024640